# SDR AU000558

- Difficulty date: July 1, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Stbros SC7SERIES3
- Engine: Garrtt TPE3312201A
- Propeller: Hartzl HCB3TN5
- System (JASC): 7250 · Turbine Section
- Part: Shaft
- Part number: P90018
- Condition: Failed
- Location: Turbine
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E

## Discrepancy

(AUS) RT ENGINE TURBINE SHAFT FAILED. SECOND STAGE AND THIRD STAGETURBINE WHEELS, REAR BEARING SUPPORT AND SCAVENGE PUMP MISSING.
